MathSciNet Relay Station
MathSciNet bibliographic data
MR1003248 (91i:34018) 34B15 (47H11 47H15 58C30)
del Pino, Manuel; Elgueta, Manuel; Manásevich, Raúl A homotopic deformation along $p$ of a Leray-Schauder degree result and existence for $(\vert u'\vert \sp {p-2}u')'+f(t,u)=0,\;u(0)=u(T)=0,\;p>1$. J. Differential Equations 80 (1989), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement